Alert archive / Virginia / Flash Flood Warnings in 2018
Flash Flood Warning 77, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Sep 1, 2018, 12:57 AM EDT for Franklin County, Henry County, Patrick County, Virginia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2018, 12:57 AM EDT (04:57 UTC)
- Expired
- Sep 1, 2018, 6:02 AM EDT
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, VA, Henry County, VA, Patrick County, VA
The radar
The Roanoke radar (KFCX), 19 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 5.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
645
WGUS51 KRNK 010457
FFWRNK
VAC067-089-141-011100-
/O.NEW.KRNK.FF.W.0077.180901T0457Z-180901T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
1257 AM EDT SAT SEP 1 2018
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
Northwestern Henry County in south central Virginia...
Southwestern Franklin County in west central Virginia...
Northeastern Patrick County in southwestern Virginia...
* Until 700 AM EDT Saturday
* At 1256 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Ferrum...
Bassett...
Endicott...
Fairy Stone State Park...
and Buffalo Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3675 8028 3695 8017 3695 8015 3696 8014
3698 8014 3699 8012 3700 8013 3699 8010
3694 7983 3674 8002
$$
MBS2 follow-up statements
694
WGUS71 KRNK 010653
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
253 AM EDT SAT SEP 1 2018
VAC089-010702-
/O.CAN.KRNK.FF.W.0077.000000T0000Z-180901T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry VA-
253 AM EDT SAT SEP 1 2018
...THE FLASH FLOOD WARNING FOR NORTHWESTERN HENRY COUNTY IS
CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
LAT...LON 3676 8016 3678 8017 3683 8016 3684 8017
3687 8018 3689 8017 3690 8016 3685 7999
3684 7999 3680 8003 3679 8007 3678 8010
3676 8009 3675 8013
$$
VAC067-141-011100-
/O.CON.KRNK.FF.W.0077.000000T0000Z-180901T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-Patrick VA-
253 AM EDT SAT SEP 1 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM EDT FOR
SOUTHWESTERN FRANKLIN AND NORTHEASTERN PATRICK COUNTIES...
At 252 AM EDT, radar estimated that earlier heavy rainfall produced
almost 3 inches of rain in a short period of time. Runoff from this
heavy rainfall is likely still producing flash flooding in the
warned area.
Some locations that will experience flooding include...
Fairy Stone State Park...
and Endicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3676 8016 3678 8017 3683 8016 3684 8017
3687 8018 3689 8017 3690 8016 3685 7999
3684 7999 3680 8003 3679 8007 3678 8010
3676 8009 3675 8013
$$
MBS201
WGUS71 KRNK 011002
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
602 AM EDT SAT SEP 1 2018
VAC067-141-011011-
/O.CAN.KRNK.FF.W.0077.000000T0000Z-180901T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin VA-Patrick VA-
602 AM EDT SAT SEP 1 2018
...THE FLASH FLOOD WARNING FOR
SOUTHWESTERN FRANKLIN AND NORTHEASTERN PATRICK COUNTIES IS
CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
LAT...LON 3676 8016 3678 8017 3683 8016 3684 8017
3687 8018 3689 8017 3690 8016 3685 7999
3684 7999 3680 8003 3679 8007 3678 8010
3676 8009 3675 8013
$$
JHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 12:54 AM EDT, 3 minutes earlier.
Area forecast discussion, Sep 1, 12:54 AM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1254 AM EDT Sat Sep 1 2018 .SYNOPSIS... For the Labor Day weekend, the front will dissipate as high pressure along the southeast Atlantic Coast builds over the Mid- Atlantic region and dominates the weather pattern through the first full week of September. This will ensure the continuation of the very warm humid conditions across the forecast area. && .NEAR TERM /THROUGH TODAY/... Update as of 1245 AM EDT Saturday... Sending a quick update to include a swath of much higher pops across areas south of Roanoke given clusters of very strong/slow moving convection. This along the nose of residual high instability that was not worked over this afternoon and likely within some leftover outflow. Models have these showers/storms fading in the next couple of hours but continue to struggle with coverage to start so may linger longer until better diurnal cooling sets in. Otherwise few other changes for now. Previous update as of 1100 PM EDT Friday... Just seeing one lone storm near Stoneville, NC. Seeing little support except some lingering outflow to keep threat of showers around through the night, but still ample moisture where cannot rule out isolated showers into the predawn in the piedmont. Otherwise, still expecting fog to cover the area in the morning especially across the mountains and foothills where showers occurred earlier. Previous early evening discussion... Looking at less coverage early this evening compared to 24 hours ago, with main forcing staying well west of our forecast area, but still some showers/few storms around thanks to instability, but as we head toward late evening coverage should wane, but high-res models are not showing a completely precip free night, with isolated to widely scattered coverage anticipated overnight east of the Blue Ridge. Adjusted pops to lean toward more threat in the east overnight, and more fog. Previous discussion from early afternoon... Yesterday's storms wiped out a vast majority of the instabilities over the area with the exception of the Mountain Empire and Richlands areas. Now that this mornings stratus deck has lifted, abundant sunshine is once again destabilizing the environment with most areas seeing CAPE value around 2000 J/KG. Storms have started over the Mountain Empire and NC High Country early this afternoon and will spread northward across the rest of the SW VA/SE WV mountains through this evening. Across the foothills and piedmont counties, showers and thunderstorms should arrive later this afternoon and linger deep into the evening hours. Storms across the entire listening area will be slow-movers with the potential for isolated stronger cells to drop an inch or two of rain in an hour. The upper level ridge in the western Atlantic will continue to retrograde to the west and over the region tomorrow. Models are showing a low level easterly flow that will likely result in a morning stratus deck along and east of the Blue Ridge. For the afternoon, this easterly flow will aid in the development of showers and thunderstorms along the Blue Ridge. Mean flow is once again weak, therefore storms will be slow moving and have the potential to produce localized flooding. Above normal temperatures will accompany this upper level ridge. Saturday will be the coolest of the days this holiday weekend with low to mid 80s across the mountains and mid to upper 80s east into the piedmont. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... As of 100 PM EDT Friday... Region will be under a strong upper ridge through the period. Little change in air mass will mean warmth and humidity will continue through Monday. Bias corrected guidance should be close and will be used as a starting point for highs and lows. Temperatures will be warm aloft and atmosphere will be somewhat capped. But still expecting enough heating and instability for isolated to scattered thunderstorms each afternoon and evening. Similar to past few days, high precipitable water values and modest storms motion may result in localized heavy rainfall. Confidence was above average for all elements. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 100 PM EDT Friday... Very little change in the long wave pattern Tuesday through Thursday. with a strong upper ridge over the eastern United States. 500 MB heights will be as high as 597dm over the Mid- Atlantic region. Little to no surface boundaries or short wave energy so daytime heating and instability will be the primary focus for daily thunderstorms. Temperatures will remain above normal. Confidence was above average for all elements. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 1250 AM EDT Saturday... Convective activity will linger across the south roughly between Roanoke and Danville into the early morning hours before fading. Thus may include a VCTS mention at both locations given uncertainty espcly since still rather unstable across southern sections. Not expecting much in the way of convection elsewhere but may need to watch KLYH if storms lift north a bit faster before fading. Otherwise fog will be likely overnight with stratus as well, but to what extent is in question per some mid and high cloud coverage at times. Confidence higher in the mountains for lower cigs than east. Expect fog/stratus to burn off by 13-14z, with cumulus forming again in the afternoon but VFR outside any storms as coverage may be a little more across the Blue Ridge and Piedmont with some upper support over northern VA to KY. However given low confidence in any one terminal site seeing a storm, will leave out mention and see what new model consensus suggests this morning. Confidence low on how low visibilities and cigs get tonight, but higher on sub-VFR at all sites at some point late tonight to around dawn Saturday. Extended Discussion... Subtropical ridge of high pressure is expected to build over the Mid Atlantic Region this weekend and persist through next week. Increased warming aloft will lessen the coverage of deep convection, but there will continue to be at least a daily threat for isolated to scattered activity...especially over the mountains where cloud build ups will be most favorable over in the vicinity of the higher terrain. This occurrence will be tied to the peak heating part of the day, with little or no activity otherwise. Early morning fog within the river valleys will also be common...restrictions to visibility limited for a few hours each morning around daybreak. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...RCS/WP NEAR TERM...JH/RCS/WP SHORT TERM...AMS LONG TERM...AMS AVIATION...JH/RCS/WP
Hazardous weather outlook, Aug 31, 3:50 AM EDT, 21 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 350 AM EDT Fri Aug 31 2018 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-010800- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 350 AM EDT Fri Aug 31 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 31, 11:05 PM EDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 1105 PM EDT FRI AUG 31 2018 NCZ004-005-010330- Stokes-Rockingham- 1105 PM EDT FRI AUG 31 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STOKES AND NORTHWESTERN ROCKINGHAM COUNTIES... Until 1130 PM EDT. At 1104 PM EDT, a strong thunderstorm was located over Ayersville, moving north at 10 mph. Winds in excess of 40 mph and very heavy rainfall are possible with this storm. Locations impacted include... Mayodan... Madison... Stoneville... Ayersville... and Price. LAT...LON 3641 8006 3654 8011 3654 7986 3640 7993 TIME...MOT...LOC 0304Z 186DEG 7KT 3646 8000 MBS
Special weather statement, Aug 31, 11:32 PM EDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 1132 PM EDT FRI AUG 31 2018 NCZ004-005-VAZ043-010400- Stokes-Rockingham-Henry- 1132 PM EDT FRI AUG 31 2018 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STOKES... NORTHWESTERN ROCKINGHAM AND SOUTHWESTERN HENRY COUNTIES... Until midnight EDT. At 1130 PM EDT, strong thunderstorms extended from near Spencer to Madison. The storms are nearly stationary. Wind gusts of 40 mph to 50 mph and pea size hail are possible with these storms. Locations impacted include... Mayodan... Madison... Stoneville... Ayersville... and Price. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3659 8005 3660 7988 3638 7992 3636 8005 TIME...MOT...LOC 0330Z 029DEG 2KT 3658 7999 3638 8000 MBS
Special weather statement, Sep 1, 12:05 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1205 AM EDT SAT SEP 1 2018
NCZ005-VAZ017-032-033-043-010500-
Rockingham-Henry-Franklin-Patrick-Floyd-
1205 AM EDT SAT SEP 1 2018
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ROCKINGHAM...EAST
CENTRAL FLOYD...HENRY...SOUTHWESTERN FRANKLIN AND NORTHEASTERN
PATRICK COUNTIES AND THE CITY OF MARTINSVILLE...
Until 100 AM EDT.
At 1204 AM EDT, strong thunderstorms extended from Woolwine to Fairy
Stone State Park to near Horse Pasture to near Price to near
Madison. The storms are nearly stationary.
Winds up to 50 mph and small hail are possible with these storms.
Locations impacted include...
Martinsville...
Mayodan...
Madison...
Stoneville...
and Floyd.
This includes The following Locations The Martinsville Speedway and
Martinsville Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3653 8003 3664 8001 3673 8013 3674 8035
3693 8031 3692 8003 3680 7987 3667 7978
3638 7980 3637 8003
TIME...MOT...LOC 0404Z 208DEG 4KT 3678 8030 3679 8008 3667 7997 3657
7989 3638 8002
MBSLocal storm report, Sep 1, 12:44 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1244 AM EDT SAT SEP 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM TSTM WND DMG 5 ESE CHARITY 36.78N 80.13W
09/01/2018 PATRICK VA 911 CALL CENTER
LARGE TREE LIMBS DOWN ALONG HIGHWAY 57.
&&Special weather statement, Sep 1, 12:45 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1245 AM EDT SAT SEP 1 2018
VAZ043-044-010530-
Henry-Pittsylvania-
1245 AM EDT SAT SEP 1 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PITTSYLVANIA AND
SOUTHEASTERN HENRY COUNTIES...
Until 130 AM EDT.
At 1245 AM EDT, a strong thunderstorm was located near Aiken Summit.
the storm is nearly stationary.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Martinsville...
Axton...
Leatherwood...
Swansonville...
and Chatmoss.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3655 7984 3677 7983 3673 7953 3654 7966
3654 7968
TIME...MOT...LOC 0445Z 192DEG 3KT 3661 7975
MBSSpecial weather statement, Sep 1, 12:47 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1247 AM EDT SAT SEP 1 2018
VAZ017-033-010530-
Franklin-Floyd-
1247 AM EDT SAT SEP 1 2018
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN FLOYD AND CENTRAL
FRANKLIN COUNTIES...
Until 130 AM EDT.
At 1246 AM EDT, strong thunderstorms extended from near Endicott to
Ferrum. Movement was north at 10 mph.
Winds up to 50 mph and small hail are possible with these storms.
Locations impacted include...
Rocky Mount...
Boones Mill...
Copper Hill...
Ferrum...
and Terrys Fork.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3684 8007 3685 8009 3685 8010 3687 8023
3687 8025 3686 8026 3687 8030 3708 8028
3711 8018 3711 8016 3712 8012 3715 8010
3711 7973 3682 7994
TIME...MOT...LOC 0446Z 198DEG 9KT 3692 8019 3690 8001
MBSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 11:05 PM EDT | Special Weather Statement | RNK | Henry | 25 min |
| Aug 31, 11:32 PM EDT | Special Weather Statement | RNK | Henry | 28 min |
| Sep 1, 12:05 AM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 55 min |
| Sep 1, 12:10 AM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Henry, Patrick | 65 min |
| Sep 1, 12:24 AM EDT | Areal Flood Advisory | RNK | Franklin, Henry, Patrick | 3 hr |
| Sep 1, 12:25 AM EDT | Areal Flood Advisory | RNK | Henry | 3 hr |
| Sep 1, 12:45 AM EDT | Special Weather Statement | RNK | City of Martinsville | 45 min |
| Sep 1, 12:47 AM EDT | Special Weather Statement | RNK | Franklin | 43 min |
| Sep 1, 1:06 AM EDT | Severe Thunderstorm Warning | RNK | Franklin | 54 min |
| Sep 1, 1:21 AM EDT | Flash Flood Warning | RNK | Henry, Pittsylvania | 6 hr |
| Sep 1, 1:39 AM EDT | Special Weather Statement | RNK | Henry, Patrick | 36 min |
| Sep 1, 1:51 AM EDT | Special Weather Statement | RNK | City of Danville | 39 min |
| Sep 1, 2:01 AM EDT | Special Weather Statement | RNK | Franklin | 44 min |
| Sep 1, 2:08 AM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 24 min |
| Sep 1, 2:17 AM EDT | Areal Flood Warning | RNK | Bedford, Franklin, Pittsylvania | 4 hr |
| Sep 1, 2:19 AM EDT | Areal Flood Advisory | RNK | Pittsylvania | 2 hr |
| Sep 1, 2:30 AM EDT | Special Weather Statement | RNK | Carroll | 45 min |
| Sep 1, 3:01 AM EDT | Special Weather Statement | RNK | Bedford, Campbell, City of Lynchburg | 44 min |
| Sep 1, 3:18 AM EDT | Areal Flood Advisory | RNK | Carroll, Floyd, Patrick | 88 min |
| Sep 1, 3:26 AM EDT | Areal Flood Advisory | RNK | Henry, Patrick, City of Martinsville | 3 hr |
| Sep 1, 3:53 AM EDT | Areal Flood Advisory | RNK | Patrick | 3 hr |
| Sep 1, 4:21 AM EDT | Flash Flood Warning | RNK | Henry, City of Martinsville | 3 hr |
| Sep 1, 12:24 PM EDT | Flash Flood Watch | RNK | Amherst, Appomattox, Bath, Bedford, Botetourt, Buckingham and 17 more | 8 hr |
| Sep 1, 1:43 PM EDT | Special Weather Statement | RNK | City of Roanoke | 62 min |
| Sep 1, 2:18 PM EDT | Special Weather Statement | RNK | Henry | 57 min |
| Sep 1, 2:26 PM EDT | Special Weather Statement | RNK | Bedford, Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 64 min |
| Sep 1, 2:39 PM EDT | Special Weather Statement | RNK | Franklin | 66 min |
| Sep 1, 2:46 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, City of Galax | 3 hr |
| Sep 1, 3:07 PM EDT | Special Weather Statement | RNK | Floyd | 68 min |
| Sep 1, 3:31 PM EDT | Flash Flood Warning | RNK | Carroll, City of Galax | 2 hr |
| Sep 1, 3:40 PM EDT | Special Weather Statement | RNK | Pittsylvania | 50 min |
| Sep 1, 3:47 PM EDT | Areal Flood Advisory | RNK | Amherst, Rockbridge, City of Buena Vista | 3 hr |
| Sep 1, 3:50 PM EDT | Special Weather Statement | RNK | Franklin | 55 min |
| Sep 1, 3:56 PM EDT | Flash Flood Warning | RNK | Amherst, Rockbridge, City of Buena Vista | 3 hr |
| Sep 1, 4:04 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 56 min |
| Sep 1, 4:05 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 55 min |
| Sep 1, 4:11 PM EDT | Special Weather Statement | RNK | Charlotte, Halifax | 64 min |
| Sep 1, 4:38 PM EDT | Special Weather Statement | RNK | Amherst, Campbell, Charlotte, Halifax, Pittsylvania, City of Danville and 1 more | 67 min |
| Sep 1, 4:51 PM EDT | Areal Flood Advisory | RNK | Henry, Patrick | 3 hr |
| Sep 1, 5:10 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania, City of Danville | 65 min |
| Sep 1, 5:25 PM EDT | Flash Flood Warning | RNK | Appomattox, Campbell, Charlotte, Halifax | 3 hr |
Nearby
Flash Flood Warnings in Virginia, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.